Alert archive / Wyoming / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 152, NWS Cheyenne, WY

July 20, 2009Banner County, Nebraska; Goshen County, Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 20, 2009, 5:26 PM MDT for Banner County, Nebraska; Goshen County, Laramie County, Wyoming. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2009, 5:26 PM MDT (23:26 UTC)
Expired
Jul 20, 2009, 6:01 PM MDT
In force
35 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

Counties Banner County, NE, Goshen County, WY, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 75 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 2:25 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2009-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2009-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-329 J/kg
Mixed-layer LCL
2622 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KCYS 202326
SVRCYS
NEC007-WYC015-021-210030-
/O.NEW.KCYS.SV.W.0152.090720T2326Z-090721T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
526 PM MDT MON JUL 20 2009

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHEASTERN GOSHEN COUNTY IN SOUTHEAST WYOMING...
  NORTHEASTERN LARAMIE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 630 PM MDT

* AT 523 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HAWK SPRINGS RECREATION AREA...OR 27 MILES SOUTH OF TORRINGTON...
  AND MOVING SOUTHEAST AT 12 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LA GRANGE...HWY 85 AT HIGHWAY 151 AND HWY 85 MM 60.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4157 10392 4143 10422 4166 10439 4176 10420
TIME...MOT...LOC 2326Z 326DEG 11KT 4168 10426

$$

RJM
1 follow-up statement
000 
WWUS55 KCYS 210001
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
601 PM MDT MON JUL 20 2009

NEC007-WYC015-021-210011-
/O.CAN.KCYS.SV.W.0152.000000T0000Z-090721T0030Z/
BANNER NE-GOSHEN WY-LARAMIE WY-
601 PM MDT MON JUL 20 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LARAMIE...
SOUTHEASTERN GOSHEN AND WESTERN BANNER COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. THIS WARNING HAS BEEN REPLACED BY A SEVERE THUNDERSTORM 
WARNING FOR NORTHWESTERN LARAMIE...SOUTHEAST BANNER...AND WESTERN 
KIMBALL COUNTIES.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM MDT.

LAT...LON 4157 10392 4143 10422 4166 10439 4176 10420
TIME...MOT...LOC 0001Z 326DEG 11KT 4159 10418

$$

RJM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 1:38 PM MDT, 3 hours 48 minutes earlier.

Area forecast discussion, Jul 20, 1:38 PM MDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
138 PM MDT MON JUL 20 2009

.SHORT TERM...TONIGHT THROUGH WEDNESDAY...
UPPER LOW MOVING THROUGH THE CANADIAN PRARIE PROVINCES WILL PULL
UP NEARLY STATIONARY BY EARLY THIS EVENING. WV IMAGERY DEPICTS
THREE DISTINCT SHORTWAVES EMBEDDED WITHIN THE CYCLONIC NORTHWEST
FLOW AROUND THIS LOW. THE FIRST VORT HAD ALREADY PUSHED SOUTHEAST
OF THE CWA AND INTO KANSAS. THE SECOND SHORTWAVE WAS MOVING OVER
THE CWA ATTM...WITH NOT MUCH IN THE WAY OF CONVECTION ASSOCIATED
WITH IT YET. HOWEVER CONVECTIVE TEMPERATURES IN THE LOW 80S HAD
YET TO BE REALIZED. THE TRAILER SHORTWAVE WAS LOCATED NR THE
MT/WY BORDER WITH CONVECTION BEGINNING TO FIRE ALONG THE TERRAIN
OF WEST CENTRAL WY...AS WELL AS THE BIGHORNS. A JET STREAK AOA
75KT WAS LOCATED TO THE SOUTH OF THIS FINAL SHORTWAVE...EXTENDING
FROM WRN MT INTO NE CO. AT THE SFC THE NRLY WIND SHIFT HAD ALREADY
OCCURRED FOR AREAS EAST OF THE MOUNTAINS AS THE SFC HIGH
STRENGTHENED OVER MT. THE SFC HIGH WILL SETTLE FROM WRN MT INTO
THE HIGH PLAINS BY THIS EVENING. AS IT DOES SO...WINDS WILL BECOME
MORE NORTHEASTERLY AS THE FRONTAL INVERSION DEEPENS...AND HENCE
ENHANCE MOIST ASCENT EXPECIALLY IN NORTHEASTERLY FAVORED UPSLOPE
REGIONS. EXPECT THAT THIS ACTIVITY WILL HAVE GREATER COVERAGE
THROUGH THE AFTERNOON AND EARLY EVENING. INSTABILITY PARAMETERS
NOT REALLY ALL THAT GREAT WITH 500 TO 1000 J/KG OF SBCAPE. HOWEVER
CERTAINLY WITH BETTER FLOW IN THE MID/UPPER LEVELS...WOULD NOT BE
SURPRISED TO SEE A FEW THUNDERSTORMS BECOME STRONG EAST OF THE
MOUNTAINS LATER THIS AFTERNOON/EARLY THIS EVENING. CONVECTION WILL
WANE AFTER SUNSET. THE BOUNDARY LAYER AIR MASS WILL NEAR
SATURATION BENEATH THE FRONTAL INVERSION LATE TONIGHT...FIRST IN
THE HIGHER TERRAIN...BUT MAY ALSO DESCEND TO THE HIGH PLAINS BY
AROUND SUNRISE. SO HAVE ADDED PATCHY FOG AS A RESULT. H7 TEMPS
COOL 3 TO 4C BEHIND THIS COLD FRONT...SO TEMPERATURES WILL BE
COOLER TOMORROW. ANOTHER SHORTWAVE WILL ROTATE THROUGH...HOWEVER
EXPECT CONVECTIVE COVERAGE TO BE LESS ON TUESDAY. ANOTHER
SHORTWAVE TO PROVIDE ADDITIONAL THUNDERSTORM CHANCES ON WEDNESDAY
AFTERNOON. TEMPERATURES WILL REBOUND QUICKLY TO NEAR NORMAL FOR
WEDNESDAY.

.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY...
SOUTHEAST WYOMING AND NEBRASKA PANHANDLE WILL REMAIN UNDER A LARGE
RIDGE AND NORTHWEST FLOW ALOFT THROUGH SATURDAY. A QUASI DRY LINE
ACROSS EASTERN WYOMING THURSDAY WILL SHIFT EAST ON THURSDAY IN
RESPONSE TO A COLD FRONT PUSHING IN FROM NORTHWEST. THE WARMEST
DAY OF THE LONG TERM PERIOD IS EXPECTED THURSDAY DUE TO STRONG
SOLAR INSOLATION AND COMPRESSIONAL HEATING AHEAD OF THE COLD
FRONT.

THE COLD FRONT WILL PUSH SOUTH THROUGH THE AREA THURSDAY NIGHT...
GENERATING A CHANCE OF SHOWERS AND THUNDERSTORMS. SURFACE HIGH
PRESSURE BUILDS IN BEHIND THE FRONT FRIDAY AND PERSISTS THROUGH
SATURDAY...BUT WITH LITTLE OR NO UPSLOPE FLOW DUE TO MORE
NORTHERLY DIRECTION OF SURFACE WINDS...NOT MUCH IN THE WAY OF LOW
CLOUDS OR FOG EXPECTED.

AFTER SATURDAY...THE UPPER RIDGE FLATTENS AS A STRONG SHORT WAVE
PUSHES OUT OF THE NORTHWEST DRIVING ANOTHER COLD FRONT THROUGH THE
REGION SUNDAY NIGHT OR MONDAY...WITH MORE SHOWERS OR STORMS.

&&

.AVIATION...
ISOLATED TO LOCALLY SCATTERED -SHRAS/-TSRAS WILL DEVELOP THROUGH
THE AFTERNOON AND EARLY EVENING HOURS AS A COOL FRONT DROPS SOUTH
THROUGH AREA TERMINALS. CAN NOT RULE OUT CONVECTION REALLY AT ANY
OF THE AIRPORTS...HOWEVER KCYS...KLAR...AND KSNY WILL SEE THE BEST
CHANCES. CONVECTION WILL WANE AROUND SUNSET. EXPECT A LOWER
STRATUS DECK WITH MVFR OR EVEN IFR CIGS/VSBYS TO DEVELOP LATE
TONIGHT AT BOTH KCYS AND KLAR. THERE WILL ALSO BE MOUNTAIN
OBSCURATIONS OVER THE LARAMIE/SNOWY RANGES LATE TONIGHT/EARLY
TUESDAY MORNING. FOG/LOW STRATUS WILL BURN OFF LATE TUESDAY
MORNING.

&&

.FIRE WEATHER...
RELATIVE HUMIDITIES WILL CONTINUE TO RANGE BETWEEN 14 AND 19
PERCENT ACROSS THE WESTERN PORTIONS OF THE DISTRICT THROUGH THE
REMAINDER OF THE AFTERNOON. A COLD FRONT WILL MOVE INTO EAST
CENTRAL WYOMING AND THE NORTHERN NEBRASKA PANHANDLE LATE THIS
AFTERNOON...AND BE THROUGH THE ENTIRE DISTRICT BY SUNSET.
HUMIDITIES WILL BE SIGNIFICANTLY HIGHER TONIGHT...WITH EXCELLENT
RECOVERIES TO OCCUR THROUGHOUT THE ENTIRE DISTRICT. IN
FACT...EXPECT TO SEE LOW CLOUDS/PATCHY FOG NEAR TERRAIN BY SUNRISE
TUESDAY. CLOUD COVER WILL SLOWLY BURN OFF TUESDAY MORNING...BUT
WILL DELAY WARMING...WHICH WILL ALLOW TEMPERATURES TO BE
COOLER...AND CORRESPONDING RELATIVE HUMIDITIES HIGHER FOR TUESDAY
AFTERNOON. EACH AFTERNOON WILL PROVIDE ISOLATED CONVECTION TO
PORTIONS OF THE DISTRICT...HOWEVER EXPECT WETTING RAIN CHANCES TO
REMAIN QUITE LOW. THE LOW RELATIVE HUMIDITIES WILL RETURN TO
PRIMARILY CARBON...ALBANY...AND CONVERSE COUNTIES FOR WEDNESDAY.
HOWEVER...WINDS WILL REMAIN LIGHT...WITH AT MOST 15 MPH
ANTICIPATED.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/AVIATION...HAHN
LONG TERM...EISE
Hazardous weather outlook, Jul 20, 2:49 PM MDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
249 PM MDT MON JUL 20 2009

WYZ061>063-212100-
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
249 PM MDT MON JUL 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...WATER...AND CLIMATE
INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-WYZ059-060-064>070-212100-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-NORTH LARAMIE RANGE-LARAMIE VALLEY-
LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
249 PM MDT MON JUL 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

...SEVERE THUNDERSTORM WATCH 606 IN EFFECT UNTIL 10 PM MDT THIS
EVENING...

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS WITH HAIL TO 2.5 INCHES AND WINDS OF 70 MPH
OR GREATER ARE EXPECTED THIS AFTERNOON AND EVENING. MOST STORMS
WILL BE MOVING FROM THE NORTHWEST TO THE SOUTHEAST AT 30 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...WATER...AND CLIMATE
INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

EISE

In the hours before

Special weather statement, Jul 20, 1:58 PM MDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
158 PM MDT MON JUL 20 2009

NEZ019>021-054-055-202100-
BANNER-CHEYENNE-KIMBALL-MORRILL-SCOTTS BLUFF-
158 PM MDT MON JUL 20 2009

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BANNER...NORTHEASTERN
KIMBALL...NORTHWESTERN CHEYENNE...SOUTHEASTERN SCOTTS BLUFF AND
SOUTHWESTERN MORRILL COUNTIES UNTIL 300 PM MDT...

AT 155 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HUBBARD GAP...OR 20 MILES SOUTHEAST OF
SCOTTSBLUFF...MOVING SOUTH AT 25 MPH.

WINDS AROUND 50 MPH AND DIME SIZED HAIL CAN BE EXPECTED WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  BIGHORN MOUNTAIN BY 205 PM MDT.
  NEAR DIX BY 250 PM MDT.
  POTTER BY 255 PM MDT.

TAKE SHELTER INDOORS IF THIS THUNDERSTORM APPROACHES YOUR AREA. HAIL
AND WIND REPORTS SHOULD BE FORWARDED TO LOCAL LAW ENFORCEMENT OR THE
NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE AT 1-800-269-6220.

HAHN
Special weather statement, Jul 20, 2:49 PM MDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
249 PM MDT MON JUL 20 2009

WYZ064-066-067-202130-
LARAMIE RANGE-NORTH LARAMIE RANGE-PLATTE-
249 PM MDT MON JUL 20 2009

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ALBANY AND SOUTHWESTERN
PLATTE COUNTIES UNTIL 330 PM MDT...

AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES EAST OF WHEATLAND RESERVOIR #3...OR 28
MILES SOUTHWEST OF WHEATLAND...MOVING EAST AT 19 MPH.

DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

RJM
Special weather statement, Jul 20, 3:54 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
354 PM MDT MON JUL 20 2009

WYZ066-069-070-202300-
CHEYENNE FOOTHILLS-LARAMIE RANGE-PINE BLUFFS-
354 PM MDT MON JUL 20 2009

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE COUNTY UNTIL 500
PM MDT...

AT 351 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF WHITAKER...OR 14 MILES NORTH OF
CHEYENNE...MOVING SOUTHEAST AT 33 MPH.

PEA TO DIME SIZE HAIL...AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THIS STORM.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 366 AND
384...AND INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 17 AND 27.

THIS THUNDERSTORM WILL TRACK TO THE NORTHEAST OF THE CITY OF
CHEYENNE.

RJM
Special weather statement, Jul 20, 3:54 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
354 PM MDT MON JUL 20 2009

NEZ002-202300-
DAWES-
354 PM MDT MON JUL 20 2009

...A STRONG STORM MOVING INTO NORTHWEST DAWES COUNTY...

AT 352 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF WOLF BUTTE...OR 21 MILES WEST OF
CHADRON...MOVING SOUTHEAST AT 25 MPH.

SMALL HAIL...AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM
THROUGH 5 PM AS IT MOVES INTO THE CENTRAL PART OF THE COUNTY.
Special weather statement, Jul 20, 4:26 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
426 PM MDT MON JUL 20 2009

WYZ064-066-067-069-202330-
CHEYENNE FOOTHILLS-LARAMIE RANGE-NORTH LARAMIE RANGE-PLATTE-
426 PM MDT MON JUL 20 2009

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ALBANY...NORTHWESTERN
LARAMIE AND SOUTHWESTERN PLATTE COUNTIES UNTIL 530 PM MDT...

AT 424 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 19 MILES NORTHWEST OF LAMBERT...OR 24 MILES
SOUTHWEST OF WHEATLAND...MOVING SOUTHEAST AT 21 MPH.

PEA TO DIME SIZE HAIL...AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THIS STORM.

RJM

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 2:42 PM MDTSevere Thunderstorm WarningCYSCheyenne41 min
Jul 20, 5:58 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball51 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2009Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.